# SDR SWAA2021081842156

- Difficulty date: April 14, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 333AB AT LT HORIZONTAL STAB / REPLACED SEAL PLATE ON ACCESS PANEL 333AB AT LT HORIZONTAL STAB. I.A.W B737-700 SRM 51-10-02- 0G-0 ITEM 9 AND SRM 51-40-02
